# SDR AALA201909239031

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 10,930 hours, 4,162 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE, AP2 OFF UNCOMMANDED. FMA SHOWS 1 FD 1 AND FO MAP HAS OFFSIDE FM CONTROL. MAINTENANCE RESET #2 FMGC C/BS IAW AMM 22-83-34. PERFORMED AFS TEST IAW AMM 22-96-00. ALL SYSTEMS GO.
